Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 50, No. 1 (January, 1998)
S. Shimomura Asymptotic expansions and Stokes multipliers of the confluent hypergeometric function Φ2, II --- Behaviour near (¥infty, ¥infty) in P1(CP1(C) 1−22
J. Wierzbicki On commutativity of diagrams of type Π1 factors 23−42
M. Tomiyama Characterization of the group association scheme of A5 by its intersection numbers 43−56
S. Louboutin Majorations explicites du résidu au point 1 des fonctions zêta de certains corps de nombres 57−69
H. Yoshida and I. Miyamoto Solutions of the Diriclet problem on a cone with continuous data 71−93
T. Mikami Asymptotic behavior of the first exit time of randomly perturbed dynamical systems with a repulsive equilibrium point 95−117
R. Suzuki Boundedness of global solutions of one-dimensional quasilinear degenerate parabolic equations 119−138
J. Wei Asymptotic behavior of least energy solutions to a semilinear Dirichlet problem near the critical exponent 139−153
T. Watanabe Sato's conjecture on recurrence conditions for multidimensional processes of Ornstein-Uhlenbeck type 155−168
C. Winsløw A topology on the semigroup of endomorphisms on a von Neumann algebra 169−178
K. Kajitani The Cauchy problem for Schrödinger type equations with variable coefficients 179−202
A. Ros and F. Urbano Lagrangian submanifolds of Cn with conformal Maslov form and the Whitney sphere 203−226
A. Inoue and H. Ogi Regular weights on algebras of unbounded operators 227−252

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.